# SDR 95FDEA00090

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6524546
- Condition: Corroded
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STUB BEAM LOWER ANGLE AT BS 761 WL 204 RBL 60.  REMOVED AND REPLACED LOWER CHORD PER FEDEX SRM 51-10-1.
